RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 2, Pages 341–344 (Mi dan47179)  

PHYSICS

Theory of the evaporation of two droplets with arbitrary distances between them

Yu. I. Yalamov, M. F. Barinova, Yu. K. Ostrovskii, E. R. Shchukin

Moscow Region Pedagogical Institute named after N. K. Krupskaya

Full text: PDF file (397 kB)
UDC: 533.72
Presented: И. В. Петрянов-Соколов
Received: 06.12.1984

Citation: Yu. I. Yalamov, M. F. Barinova, Yu. K. Ostrovskii, E. R. Shchukin, “Theory of the evaporation of two droplets with arbitrary distances between them”, Dokl. Akad. Nauk SSSR, 284:2 (1985), 341–344

Citation in format AMSBIB
\Bibitem{YalBarOst85}
\by Yu.~I.~Yalamov, M.~F.~Barinova, Yu.~K.~Ostrovskii, E.~R.~Shchukin
\paper Theory of the evaporation of two droplets with arbitrary distances between them
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 2
\pages 341--344
\mathnet{http://mi.mathnet.ru/dan47179}


Linking options:
  • http://mi.mathnet.ru/eng/dan47179
  • http://mi.mathnet.ru/eng/dan/v284/i2/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019